# SDR SIMA20150719002

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 13,188 hours, 8,757 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

DIVERTED EMER DUE TO UNCONTROLLABLE EXCESSIVE NR 1 ENG VIBRATION AT 17000, NR 1 1.5%, NR 2 .3%, ABOVE FL 250 NR 1 1.8 - 2.0.  PULLED NR 1 THRUST LEVER BACK TO KEEP IN GREEN.  AT FL 340 UNABLE TO MAINTAIN AIRSPEED & ALT WITH NR 1 THRUST LEVER & NR 2 NEEDED TO BE IN MCT.  NO PRECAUTIONARY ENG SHUTDOWN, WAS ABLE TO MAINTAIN VIBRATION ON DESCENT & THROUGH LANDING PHASE.  PERFORMED INSPECTION FOR STIFF FAN BLADES IAW AMM 72-21-02. PERFORMED OPERATIONS CHECK IAW AMM 72-00-00.  OPERATIONS CHECKED GOOD.  VIBRATION WORK SCOPE REQUIRED WITHIN 50 FLIGHT CYCLES, REF LOG PAGE 3898273 ITEM 1.
